Foreword

Böröczky, Károly, (ifj.), Fodor, Ferenc: Foreword.
ACTA MATHEMATICA HUNGARICA, 155 (1). pp. 1-2. ISSN 0236-5294 (2018)

[img]
Preview
Text
Foreword-SZTE-publicatio.pdf - Accepted Version

Download (90kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA MATHEMATICA HUNGARICA
Date: 2018
Volume: 155
Number: 1
Page Range: pp. 1-2
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3395277
DOI id: https://doi.org/10.1007/s10474-018-0832-9
Date Deposited: 2020. Feb. 24. 09:25
Last Modified: 2020. Feb. 24. 09:25
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18288

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year